Hmm...not sure I like this new acne.org format.
Anyhow, status update. I made the mistake of waiting to the last minute to make an appointment with my derm for my monthly check up - so have to wait an extra week. As a result, I have decided to extend the remaining pills I have by taking only one 30 mgs pill a day instead of 2. I figure it's better to stay on the medication than to run out and be off it for a few days even at lower dosage.
I'm wondering if this might also help with some side effects. My hands all of a sudden started becoming really dry. Hasn't been a problem before AT ALL! It's like every pore is a little scab on the top of my hands. Nothing seems to be working to cure it. Suggestions?
Otherwise, things are clearing and are very manageable. I only seem to get "plug" pimples these days - you know those easily pop-able pimples that seem to just have a stopper. No cysts! Right now I have 3 little red marks in the area between my eyebrows from the little whitehead/plugs I pushed out up there, 1 on the apple of my left cheek, 1 on my right cheek, and I still feel underskin bumps along my right jawline. But every day, I feel like I'm healing and renewing! So, it's worth it.
Only annoyances - inside of my nose is perpetually dry, skin on my face is red from sensitivity, and my lips are very, very peely - have to run to the bathroom all the time to remove white flakes from my lips. Ick. Can't wait to be done with this - but very glad that it seems to be working really well!!!
On another note, I'm trying to avoid alcohol as much as possible. I drank on Saturday and felt fine the next day, but it just isn't worth the additional dryness and tiredness. Friends are making fun of me for ordering water at bars, but I don't care - it's cheaper!